# SDR DL777060661

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 28,660 hours, 4,823 cycles
- Engine: Rroyce RB211*
- Engine time: 13,727 hours, 1,976 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32915221
- Part serial: 141C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE START VALVE L EICAS MSG DURING START, RTB.  REPLACED NR 1 ENG START VALVE.  OPS CHECK OK.
